Previous |  Up |  Next

Article

Title: System of layers of an ordered set (English)
Author: Skula, Ladislav
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 19
Issue: 1
Year: 1969
Pages: 27-41
Summary lang: English
.
Category: math
.
MSC: 06.20
idZBL: Zbl 0176.28503
idMR: MR0236072
.
Date available: 2008-06-09T13:40:01Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/100873
.
Reference: [1] Birkhoff G.: Lattice Theory.New York, 1948, rev. ed. Zbl 0033.10103, MR 0029876
Reference: [2] Čech E.: Topologické prostory.Čas. pro pěst. mat. a fys. 66 (1937), D 225-D 264.
Reference: [3] Skula L.: Ordered set of classes of compactifications.Czech. Math. Journal, (in print). Zbl 0177.24902
.

Files

Files Size Format View
CzechMathJ_19-1969-1_3.pdf 1.956Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo